# SDR UPS204859

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LT WING INBOARD FLAP REAR SPAR CRACKED FROM STA XW 59.5 TO XW 63.6.  MAINTENANCE REPAIRED IAW UPS EO DC8-5710-7526A.
